Hi all, I have been taking SJW for my anxiety for around 10 weeks now. I find that the SJW no longer works for treating my disease. I haven't been able to sleep, my anxiety is back full force, diarrhea, all the good stuff. I wanted to begin taking Xanax but I keep reading the side effects of missing the two. I am wondering how long I will need to be on zero medication for my SJW to wear off so I can safely begin taking Xanax.
Hello Meghan, If you taper off of the herb slowly over a period of about 2 weeks there should be no withdrawals. However if you stop suddenly you will feel strong emotional and physical symptoms. Two weeks it should be out of your system; however, if you experience any withdrawal syndrome go back to the dose you were on and continue tapering after the two weeks. Good luck! pamee
I feel the best route to go for an accurate and safe answer would be the Dr who is prescribing the Xanax for you. Considering all the unique health issues involved with interactions and prescribing medications, that for me is the best source of information in this case. Hope this helps.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.